X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1391) 1391
Book Chapter (23) 23
Government Document (11) 11
Book / eBook (6) 6
Conference Proceeding (5) 5
Newspaper Article (5) 5
Dissertation (3) 3
Magazine Article (2) 2
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (436) 436
mathematics, applied (249) 249
analysis (222) 222
materials science, multidisciplinary (135) 135
mathematical analysis (124) 124
mechanics (118) 118
mathematical models (114) 114
neurosciences (111) 111
male (98) 98
mathematics, general (97) 97
sharp (97) 97
animals (95) 95
studies (92) 92
humans (91) 91
inequalities (82) 82
algorithms (81) 81
statistics & probability (73) 73
optimization (71) 71
hippocampus (68) 68
physics (65) 65
sharp maximal function (65) 65
applications of mathematics (62) 62
computer simulation (62) 62
female (59) 59
memory (59) 59
engineering (57) 57
commutators (54) 54
operators (50) 50
simulation (49) 49
characterization and evaluation of materials (48) 48
physics, applied (47) 47
sleep (46) 46
hippocampus - physiology (45) 45
spaces (45) 45
bmo (44) 44
mechanical engineering (44) 44
research (44) 44
finite element method (42) 42
behavior (41) 41
equations (40) 40
sharp bounds (40) 40
adult (39) 39
sharp waves (39) 39
engineering, mechanical (38) 38
fracture mechanics (38) 38
nanoindentation (38) 38
neurons (38) 38
hardness (37) 37
numerical analysis (37) 37
physics, condensed matter (37) 37
theoretical, mathematical and computational physics (37) 37
geometry (36) 36
operations research & management science (36) 36
rats (36) 36
indentation (35) 35
oscillations (35) 35
sharp inequalities (35) 35
stability (35) 35
42b25 (34) 34
middle aged (34) 34
multidisciplinary sciences (34) 34
neurology (34) 34
computer science (33) 33
electroencephalography (33) 33
materials science (33) 33
singular integral operator (33) 33
brain (32) 32
functional analysis (32) 32
mathematical functions (32) 32
morrey space (32) 32
notches (32) 32
probability theory and stochastic processes (32) 32
sharp threshold (32) 32
systems (32) 32
dynamics (31) 31
instrumented sharp indentation (31) 31
sharp constants (31) 31
sharp diffraction peak (31) 31
clinical neurology (30) 30
computer science, software engineering (30) 30
engineering, electrical & electronic (30) 30
integrals (30) 30
material science (30) 30
action potentials - physiology (29) 29
civil engineering (29) 29
elastic-modulus (29) 29
metallurgy & metallurgical engineering (29) 29
methods (29) 29
partial differential equations (29) 29
sharp indentation (29) 29
pyramidal cells (28) 28
research article (28) 28
sharp notches (28) 28
convergence (27) 27
evolution (27) 27
load (27) 27
neuroscience (27) 27
water resources (27) 27
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1437) 1437
Chinese (8) 8
Japanese (4) 4
German (3) 3
French (2) 2
Italian (2) 2
Polish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Fourier Analysis and Applications, ISSN 1069-5869, 2015, Volume 21, Issue 1, pp. 161 - 181
In this paper we prove some sharp weighted norm inequalities for the multi(sub)linear maximal function introduced in Lerner et al. (Adv Math 220:1222-1264, 2009... 
Sharp weighted bounds | Calderón–Zygmund theory | Multilinear maximal operator | MATHEMATICS, APPLIED | INEQUALITIES | Calderon-Zygmund theory | A(INFINITY) | LEBESGUE SPACES | SINGULAR-INTEGRALS
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 10/2017, Volume 287, Issue 1, pp. 143 - 153
...$$ L p of both the maximal multiplier operators and the continuous square functions build on spectral multipliers of L... 
Square function | 42B25 | Mathematics, general | Mathematics | 42B15 | Maximal multiplier | Spectral multiplier | 47A60 | MATHEMATICS | SEMIGROUPS | LIE-GROUPS | THEOREM | HARDY-SPACES | SHARP SPECTRAL MULTIPLIERS | GRUSHIN OPERATORS | FOURIER MULTIPLIERS
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 2018, Volume 70, Issue 1, pp. 71 - 94
We prove some Sawyer-type characterizations for multilinear fractional maximal function for the upper triangle case... 
Carleson embeddings | Ap weight | Fractional maximal function | MATHEMATICS | SHARP WEIGHTED BOUNDS | INEQUALITIES | OPERATOR | A(P) weight | fractional maximal function
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 16
In this paper, we establish the weighted sharp maximal function inequalities for the multilinear operator associated with the singular integral operator satisfying a variant of Hörmander’s condition... 
sharp maximal function | Analysis | weighted BMO | singular integral operator | multilinear operator | weighted Lipschitz function | Mathematics, general | Mathematics | Applications of Mathematics | Singular integral operator | Weighted BMO | Weighted Lipschitz function | Multilinear operator | Sharp maximal function | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | BMO | COMMUTATORS
Journal Article
Analysis and mathematical physics, ISSN 1664-235X, 2018, Volume 9, Issue 3, pp. 1411 - 1427
...–Littlewood maximal function and sharp maximal function in variable exponent Lebesgue spaces when the symbols b belong to the Lipschitz spaces, by which some new characterizations of Lipschitz spaces... 
Commutator | Lipschitz space | Hardy–Littlewood maximal function | Mathematics | Sharp maximal function | Fractional maximal function | Mathematical Methods in Physics | 42B35 | 42B25 | 47B47 | Analysis | 46E30 | 42B20 | 26A16 | Variable exponent Lebesgue space | Hardy-Littlewood maximal function | MATHEMATICS | MATHEMATICS, APPLIED | VARIABLE EXPONENT | BMO | HERZ SPACES | OPERATORS
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 07/2017, Volume 27, Issue 3, pp. 1940 - 1950
We provide lower L-q and weak L-q-bounds for the localized dyadic maximal operator on R-n, when the local L-1 and the local L-p norms of the function are given... 
Maximal | Dyadic | Bellman | MARTINGALES | MATHEMATICS | INEQUALITIES | SHARP
Journal Article
Analysis Mathematica, ISSN 0133-3852, 12/2018, Volume 44, Issue 4, pp. 577 - 585
Assume that Ω = [0; 1] d is the unit cube in ℝ d , the functions f, w ∈ L 1(Ω) are nonnegative, M is the dyadic maximal operator and 0 < p < 1... 
maximal function | Analysis | secondary 60G42 | weight | martingale | Mathematics | sharp inequality | primary 42B25 | MATHEMATICS | BELLMAN FUNCTIONS | Equality
Journal Article
Revista Matematica Complutense, ISSN 1139-1138, 09/2016, Volume 29, Issue 3, pp. 531 - 557
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 13
In this paper, some sharp maximal function inequalities for the commutators related to certain generalized fractional singular integral operators are proved... 
commutator | sharp maximal function | Analysis | singular integral operator | Triebel-Lizorkin space | Mathematics, general | Lipschitz function | Mathematics | Applications of Mathematics | Morrey space | InlineEquation not available: see fulltext. | MATHEMATICS | MATHEMATICS, APPLIED | BMO | EQUATIONS | MORREY SPACES | Operators | Commutators | Integrals | Inequalities
Journal Article
Optimization letters, ISSN 1862-4480, 2015, Volume 10, Issue 4, pp. 805 - 819
Journal Article
Banach Journal of Mathematical Analysis, ISSN 1735-8787, 2013, Volume 7, Issue 1, pp. 142 - 159
In this paper, we establish sharp maximal function inequalities for the Toeplitz type operator related to some general fractional integral operators... 
Lipschitz function | Toeplitz type operator | BMO | Sharp maximal function | Morrey space | MATHEMATICS | MATHEMATICS, APPLIED | sharp maximal function | EQUATIONS | COMMUTATORS | MORREY SPACES
Journal Article
Communications in Mathematical Analysis, 2014, Volume 16, Issue 1, pp. 66 - 83
Journal Article
Filomat, ISSN 0354-5180, 1/2011, Volume 25, Issue 4, pp. 137 - 151
In this paper, we establish the sharp maximal function estimates for the commutator associated with some integral operator with general kernel and the weighted Lipschitz functions... 
Commutators | Mathematical integrals | Mathematical functions | Commutator | Bochner-Riesz operator | Marcinkiewicz operator | Triebel-Lizorkin space | Littlewood-Paley operator | Sharp maximal function | Morrey space | MATHEMATICS, APPLIED | BMO | EQUATIONS | MATHEMATICS | BESOV | MORREY SPACES | TRIEBEL-LIZORKIN SPACES
Journal Article
分析理论与应用:英文刊, ISSN 1672-4070, 2011, Volume 27, Issue 2, pp. 158 - 166
For maximal multilinear Calderon-Zygmund singular integral operators, the sharp maximal function estimate and some weighted norm inequalities are obtained. 
SHARP | 多线性奇异积分 | 极大 | 分算 | 加权范数不等式 | 函数估计 | weighted norm inequality | 42B25 | multilinear Caldeón-Zygmund operator | sharp maximal function | Analysis | 42B20 | Approximations and Expansions | Mathematics
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2011, Volume 139, Issue 2, pp. 721 - 734
...|. In the present paper we will be interested in comparing the moments of Y and X*. In B1, Burkholder described a method of proving maximal inequalities for martingales... 
Mathematical integrals | Differentials | Mathematical constants | Mathematical inequalities | Mathematical functions | Special functions | Martingales | Probabilities | Differential variability inequalities | Estimation methods | MATHEMATICS | differential subordination | SHARP INEQUALITIES | MATHEMATICS, APPLIED | STOCHASTIC INTEGRALS | Martingale | stochastic integral | maximal inequality
Journal Article
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, ISSN 1239-629X, 2019, Volume 44, Issue 1, pp. 41 - 64
In this article, we prove some total variation inequalities for maximal functions... 
Hardy-Littlewood maximal function | MATHEMATICS | functions of bounded variation | sharp estimates
Journal Article
Monatshefte fur Mathematik, ISSN 0026-9255, 03/2018, Volume 185, Issue 3, pp. 397 - 413
.../10.1007/s00605-017-1091-5 The aim of this note is to define localized sharp functions on certain domains in R.sup.nRn and prove L.sup.pLp Good lambda inequality | Local maximal function | Whitney decomposition | Sharp function
Journal Article
Journal of Pseudo-Differential Operators and Applications, ISSN 1662-9981, 3/2013, Volume 4, Issue 1, pp. 91 - 112
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.